# SDR JGVR2020124001

- Difficulty date: December 14, 2020
- Submitted: December 14, 2020
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 12,953 hours, 8,619 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EXISTING HI-LOC FASTENERS AND BLENDED CORRODED AREA OF THE LT AFT WING SPAR LOWER CLIP LOCATED IN THE LT MAIN LANDING GEAR WHEEL WELL.  PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION.  CLEANED, TREATED, PRIMED REPAIR AREA, INSTALLED EXISTING FASTENER WITH NEW COLLAR, AND APPLIED CIC, PER TEXTRON REPAIR MEMO.
